# SDR SABA010020

- Difficulty date: June 10, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 30,867 hours, 28,455 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Out Of Adj
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5054 FROM CLT TO PGV.  DURING CRUISE THE LEFT FORWARD MAIN GEAR DOOR SHOWED NOT RETRACTED.  AIRCRAFT CONTINUED FLIGHT TO PGV AND LANDED WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED AND NO EMERGENCY PROCEDURES WERE USED.  AIRCRAFT WAS FERRIED TO CLT GEAR DOWN FOR MAINTENANCE.  MAINTENANCE ADJUSTED THE LEFT FORWARD MAIN GEAR DOOR LINKAGE.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
